# SDR F3LA200700333

- Difficulty date: November 14, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM NUTPLATE HOLES AT +Y1292 (LT), 4 INCHES FWD OF FR68-69.  REMOVED AND REPLACED FLOORBEAM IAW A319 SRM'S 51-74-00, 51-42-11, 53-00-14, 51-44-11, 51-75-12 AND EA A9-53R-12267 (STEPS 1 AND 2).
